Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 43, No. 1 (January, 1991)
H. Tamura Asymptotic completeness for three-body Schrödinger operators with short-range interactions 1−24
A. A. Ivanov and S. V. Shpectorov A characterization of the association schemes of Hermitian forms 25−48
A. Bensoussan and H. Nagai An ergodic control problem arising from the principal eigenfunction of an elliptic operator 49−65
M. Kitazume, T. Kondo and I. Miyamoto Even lattices and doubly even codes 67−87
S. Nakane Formation of singularities for Hamilton-Jacobi equation with several space variables 89−100
K. Yoshikawa Homogeneity and complete decomposability of torsion free knot modules 101−116
A. Gyoja Vector valued invariants of prehomogeneous vector spaces 117−131
J. Faraut Espaces symétriques ordonnés et algèbres de Volterra 133−147
M. Ue Geometric 4 manifolds in the sense of Thurston and Seifert 4 manifolds, II 149−183
H. Naito Indivisibility of class numbers of totally imaginary quadratic extensions and their Iwasawa invariants 185−194
H. Aikawa, N. Hayashi and S. Saitoh Isometrical identities for the Bergman and the Szegö spaces on a sector 195−201
H. Kikyo Strongly nonmultidimensional theories 203−212

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.